# SDR 03FDEA01653

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 31,635 hours, 8,999 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 91060337
- Condition: Inoperative
- Location: Flt Control
- Part time: 3,624 hours, 810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, FUEL AND MISC CUE ALERTS CAME ON. (FUEL ALERT, LEVEL   1 (TANK 3 FWD PUMP OFF). MISC CUE ALERT, LEVEL 1 (NO  AUTOLAND).  ADDITIONALLY, PFD AUTOPILOT BOX WENT AMBER, WITH (AP OFF) DISPLAYED.    NEITHER AP WOULD ENGAGE AT 500 FT AGL, AFTER CYCLING THE SWITCH (AUTOFLIGHT BUTTON).  REFERRED TO QRH AND HAND FLEW THE AIRCRAFT AS MAINTENANCE WAS CONSULTED.  RETURNED TO PANC AFTER FUEL DUMP (50 K LBS).  LANDING UNEVENTFUL.  REMOVED AND REPLACED FCC NR 2 IAW  MM 22-01-03 AFS RTS ACCOMPLISHED IAW MM 22-01-10-5.
